# SDR USAA2010040790725

- Difficulty date: March 10, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 68,776 hours, 47,254 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601179
- Part serial: 238
- Condition: Cracked
- Location: Le Slat
- Part time: 28,949 hours, 17,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON NR 1 SLAT LOWER SKIN AT SLAT TRACK NR 1.  REPLACED NR 1 SLAT IAW B737 AMM 27-81-21-4.
